# SDR SWAA2016020948763

- Difficulty date: February 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 63,215 hours, 37,847 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 888129
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

AIR TURN BACK, IN FLIGHT SHUTDOWN, DECLARED EMER.  NR 1 ENG FAILURE.  R & R NR 1 ENG IAW MT.
